Domains of attraction in Banach spaces

Evarist Giné

Séminaire de probabilités de Strasbourg (1979)

  • Volume: 13, page 22-40

How to cite


Giné, Evarist. "Domains of attraction in Banach spaces." Séminaire de probabilités de Strasbourg 13 (1979): 22-40. <>.

author = {Giné, Evarist},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {Domains Attraction; Banach Valued Random Variables; Stable Measures; Stable Processes},
language = {eng},
pages = {22-40},
publisher = {Springer - Lecture Notes in Mathematics},
title = {Domains of attraction in Banach spaces},
url = {},
volume = {13},
year = {1979},

AU - Giné, Evarist
TI - Domains of attraction in Banach spaces
JO - Séminaire de probabilités de Strasbourg
PY - 1979
PB - Springer - Lecture Notes in Mathematics
VL - 13
SP - 22
EP - 40
LA - eng
KW - Domains Attraction; Banach Valued Random Variables; Stable Measures; Stable Processes
UR -
ER -


  1. 1. De Acosta, A. (1970). Existence and convergence of probability measures in Banach spaces. Trans. Amer. Math. Soc.152, 273-298. Zbl0226.60007MR267614
  2. 2. De Acosta, A. (1975). Banachspaces of stable type and generation of stable measures. Preprint. MR391202
  3. 3. De Acosta, A. (1977). Asymptotic behavior of stable measures. Ann. Probability5, 494-499. Zbl0387.60004MR433531
  4. 4. De Acosta, A., Araujo, A. and Giné, E. (1977). On Poisson measures, Gaussian measures and the CLT in Banach spaces. Advances in Probability, Vol. IV, M. Dekker, New York. (To appear). MR515429
  5. 5. Aldous, D. (1976). A characterisation of Hilbert space using the central limit theorem. J. London Math. Soc.14, 376-380. Zbl0341.60006MR443017
  6. 6. Araujo, A. and Giné, E. (1976). Type, cotype and Lévy measures in Banach spaces. Ann. Probability, 6. (To appear). Zbl0384.60003MR482910
  7. 7. Araujo, A. and Giné, E. (1977). On tails and domains of attraction of stable measures in Banach spaces. Trans. Amer. Math. Soc. (To appear).(Also, IVIC Preprint series in Math., N°6). Zbl0408.60007MR521695
  8. 8. Billingsley, P. (1968). Convergence of probability measures. J. Wiley and Sons, New York. Zbl0172.21201MR233396
  9. 9. Chobanjan, S.A.and Tarieladze, V.I. (1977). Gaussian characterizations of certain Banach spaces. J. Multivariate Analysis7, 183-203. Zbl0362.60054MR433572
  10. 10. Feller, W. (1970). An introduction to Probability Theory and its applications, Vol. II, 2nd. edition. J. Wiley and Sons, New York. Zbl0219.60003MR88081
  11. 11. Hoffmann-Jorgensen, J. (1974). Sums of independent Banach-valued random variables. Studia Math.52, 159-186. Zbl0265.60005MR356155
  12. 12. Hoffmann-Jorgensen, J. and Pisier, G. (1976). The law of large numbers and the central limit theorem in Banach spaces. Ann. Probability4, 587-599. Zbl0368.60022MR423451
  13. 13. Jain, N. (1976). Central limit theorem and related questions in Banach spaces. Urbana Probability Symp., Amer. Math. Soc. Zbl0389.60002MR451328
  14. 14. Kuelbs, J. and Mandrekar, V. (1974). Domains of attraction of stable measures on a Hilbert space. Studia Math.50, 149-162. Zbl0304.60002MR345155
  15. 15. Le Cam, L. (1970). Remarques sur le théorème limite centrale dans les spaces localement convexes. Les Probabilités sur les structures algébriques. CNRS, Paris. 233-249. Zbl0231.60005MR410832
  16. 16. Mandrekar, V. and Zinn, J. (1977). Central limit problem for symmetric case: convergence to non-Gaussian laws. Preprint Dept. of Statistics and Probability, Michigan State U. Zbl0461.60022MR592390
  17. 17. Marcus, M.B.and Woyczynski, W. (1977). Stable measures and central limit theorem in spaces of stable type.Trans. Amer. Math. Soc. (To appear). Zbl0449.60003MR531970
  18. 18. Marcus, M.B.and Woyczynski, W. (1977). A necessary condition for the CLT in spaces of stable type. Proc. Conference on vector measures and appl., Dublin. (To appear). Zbl0404.60015MR484227
  19. 19. Maurey, B. and Pisier, G. (1976). Series de variables aléatoires vectorielles independentes et proprietés géometriques des espaces de Banach. Studia Math.58, 45-90. Zbl0344.47014MR443015
  20. 20. Mouchtari, D. (1976). Sur l'existence d'une topologie du type de Sazonov sur un espace de Banach. Séminaire Maurey-Schwartz1975-76. Zbl0356.28003MR457647
  21. 21. Paulauskas, V. (1976). Infinitely divisible and stable probability measures on separable Banach spaces. Goteborg University Preprint. MR513134
  22. 22. Tortrat, A. (1976). Sur les lois e(λ) dans les espaces vectoriels; applications aux lois stables. Z. Wahrscheinlichkeitstheorie verb. gebiete27, 175-182. Zbl0335.60013MR428371
  23. 23. Woyczynski, W. (1977). Classical conditions in the central limit problem. Preprint. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.